# SDR UALA2013050603158

- Difficulty date: May 3, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 63,576 hours, 24,004 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Hinge Pin
- Condition: Missing
- Location: Oxygen Mask Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DOOR ON FIRST OFFICER`S SIDE IS DAMAGED.  FOUND OXYGEN MASK COMPARTMENT COVER MISSING HINGE PIN AT LEFT UPPER CORNER.  REPLACED PIN.
